# SDR 2006FA0000059

- Difficulty date: December 20, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N430LF
- Make and model: Bell 430
- Aircraft serial: 49096
- Engine: Allsn 250C40B
- System (JASC): 6210 · Main Rotor Blades
- Part: Restraint
- Part number: 430310101107
- Part serial: LF1107
- Condition: Failed
- Location: M/R Blade
- Part time: 1,523 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SEVERE VIBRATION AFTER INSPECTION FOUND ORANGE BLADE SHEAR RESTRAINT AT MAIN ROTOR SYSTEM FAILED.  CNETER BUSHING HAD BECOME DEBONDED FROM ELASTOMERIC.  VISUAL INSPECTION DIFFICULT BECAUSE OF ORIENTATION AT INSTALLATION.  (K)
